MathSciNet Relay Station
MathSciNet bibliographic data
MR659550 60G15 (60G17)
Cuzick, Jack; DuPreez, Johannes P. Joint continuity of Gaussian local times. Ann. Probab. 10 (1982), no. 3, 810–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement